Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Come off the pill cerazette and started to gain weight?

(3 Posts)
lepirate Fri 21-Aug-09 08:40:57

It's creeping on, after only 2 weeks. I feel really bloated too. Is it hormones up in arms? Will it settle down? Oh and I seem to have mild thursh which is not responding to treatment. grrrreat!.

Also, no am not pg smile as that involves contact with opposite sex (so I've heard).

lepirate Fri 21-Aug-09 08:58:29

it's also as tho i am totally aware once again of all achees and pains in my uterus etc... When I was on the pill I had no periods and no sign of any activity in pelvic area.

i am wondering why in fact i have come of it actually!!

lepirate Sun 23-Aug-09 18:55:10

..

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now